Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What could be the cause for granular crystals in urine and elevated bilirubin levels?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
Dear Doctor, I did health check up yesterday and found pus cells and granular crystals in urine, and have a restrictive lungs. I also have an ESR = 25 with elevated Bilirubin levels. Am bothered about the results. Please suggest your opinion on my health reports. Dear doctor, I had forgot to mention that I have right renal calculus of 4.6 mm.
Posted Fri, 14 Feb 2014 in Medicines and Side Effects
Answered by Dr. Mahesh Koregol 1 hour later
Brief Answer: Urine culture and sensitivity Detailed Answer: Hi The renal stone you have is probably infected. Hence you have increased ESR and pus cells with granular casts in urine. Please give urine for culture and sensitivity. You can take antibiotics according to the report. Cause for increased bilirubin needs to be tested by doing various blood tests to check viral or obstructive cause. Please see a physician for the same. Let me know if you have any more questions. Regards Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor